Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the cause of dizziness and rapid weight loss

Premium Questions

Dr.  Nishad BN MD

I am taking candesartan 8 mg, and my blood presure is 130/80. I lost a lots a weight, but still take it. Do I need to keep taking. I have dizzines, and feel to faint. View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Ratnakar Kini MD

a day with absolutely no problems. Had just felt a bit dizzy on few occasions in office morning ... ? Will it not impact my liver ? I was reading online and i have read whey protein impacts liver . What kind... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Luchuo Engelbert Bain MD

I am losing weight rapidly and sleep a lot View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Vaishalee Punj MD

She is loosing her wait since last 2-3 year, we have had thyroid and other test as well all comes as normal, now we have thought to have urine test Please have a look on it, please confirm do this report has any issue ? It... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Mirjeta Guni MD

I have type 1 diabetes and recently developed a blockage of food, causing rapid weight loss , stomach pain, diarrea, foot numbing, dehydration , and dizziness, which cause me to... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)

Public Forum Discussions

Dr. Ivo Ditah MD

weeks. this is after the antibiotics. I have no fever, nor cough. never did. Just started getting dizzy and losing weight rapidly. What does this mean? Viral pneumonia was first diagnosis but was not... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

My question is about my daughter, she is almost 5, weighs a healthy weight of 48 pounds and is 45 inches tall. The problem is she has lost weight, and keeps losing weight since about April, and we are not quite sure why,... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

me what i have to do to stop weight loss                                                                   ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

hi i am not well for the past 1 month.i consulted a doctor who said i had food infection. later again after a few weeks i felt sick and dis time d doctor said its indigestion. i feel weak, and have lost a lot of... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.  Antoneta Zotaj MD

and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

sudden or rapid weight loss. * difficulty breathing. * chest pain. * fainting. * swelling of the lower limbs and if you can not exercise as much as you usually can.

Dr. Jonas Sundarakumar MD

A combination of diet control and regular physical exercise is the best way to reduce weight. Aim at a target of not more than 10% every month, since rapid weight loss is also not good.

Dr. Vaddadi Suresh MD

Hi , check for any pituitary disease. You need an mri scan of brain.